# SDR REXA2013081201515

- Difficulty date: August 12, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER, RIGHT UPPER TRANSCOWL INBD STANDOFF CRACKED.  REPLACED RT UPPER TRANSCOWL INBD STANDOFF IAW SRM 51-42-10.
